On the marginal laws of one-dimensional stochastic integrals with uniformly elliptic integrand
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 1, p. 35-43
@article{AIHPB_2000__36_1_35_0,
     author = {Martini, Claude},
     title = {On the marginal laws of one-dimensional stochastic integrals with uniformly elliptic integrand},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {1},
     year = {2000},
     pages = {35-43},
     zbl = {0947.60065},
     mrnumber = {1743094},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_1_35_0}
}
Martini, Claude. On the marginal laws of one-dimensional stochastic integrals with uniformly elliptic integrand. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 1, pp. 35-43. http://www.numdam.org/item/AIHPB_2000__36_1_35_0/

[1] C. Dellacherie and P.A. Meyer, Probabilités et Potentiel, Vol. 1, Hermann, 1975. | MR 488194 | Zbl 0323.60039

[2] E.B. Fabes and C.E. Kenig, Examples of singular parabolic measures and singular transition probability densities, Duke Math. J. 48 (4) (1981) | MR 782580 | Zbl 0482.35021

[3] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, 1991. | MR 1083357 | Zbl 0731.60002